# SDR AALA202012079018

- Difficulty date: December 5, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 26,919 hours, 3,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: R1 Door Epas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 DOOR EPAS BATTERY PACK GREEN LIGHT NOT FLASHING.  REPLACED R1 DOOR EPAS BATTERY, IAW AMM 52-12-20.  OPERATIONS CHECK GOOD.
